Alert archive / Iowa / River Flood Warnings in 2014

River Flood Warning 37, NWS Omaha, NE

July 5, 2014Fremont County, Montgomery County, Iowa

NWS Omaha, NE issued this river flood warning at Jul 5, 2014, 9:23 AM CDT for Fremont County, Montgomery County, Iowa. It took effect at Jul 5, 2014, 12:34 PM CDT. It was in force for 36 hr.

The area

The outline as issued.

The facts

Issued
Jul 5, 2014, 9:23 AM CDT (14:23 UTC)
In effect from
Jul 5, 2014, 12:34 PM CDT
Expired
Jul 7, 2014, 1:00 AM CDT
In force
36 hr
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Flood severity
Minor

Counties Fremont County, IA, Montgomery County, IA

The radar

The Omaha radar (KOAX), 96 km from the middle of the area, began a volume at 14:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point West Nishnabotna River near Randolph (RDPI4). The gauge peaked at 20.83 ft at Jul 5, 2014, 10:00 PM CDT.

actionminormoderate10152007/0507/0607/0707/08
Action stage
17 ft
Minor stage
19 ft
Moderate stage
22 ft
Major stage
27 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06808500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

641 
WGUS43 KOAX 051523 CCA
FLWOAX

BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD WARNING 
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 
923 AM CDT SAT JUL 5 2014

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN IOWA... 

  EAST NISHNABOTNA RIVER AT RED OAK AFFECTING MONTGOMERY COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC137-060223-
/O.NEW.KOAX.FL.W.0037.140705T1734Z-140706T1237Z/
/RDOI4.1.ER.140705T1734Z.140705T1800Z.140705T1837Z.NO/
923 AM CDT SAT JUL 5 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR 
  THE EAST NISHNABOTNA RIVER AT RED OAK.
* FROM THIS AFTERNOON TO SUNDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  9:00 AM SATURDAY THE STAGE WAS 16.3 FEET...OR 1.7 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 18.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE TO AROUND 18.2 FEET BY EARLY THIS AFTERNOON. THEN FALL 
  BACK BELOW FLOOD STAGE BY THIS EVENING.
* IMPACT...AT 18.0 FEET...RURAL LOWLANDS BEGIN TO FLOOD ALONG THE EAST
  BANK.

&&

LAT...LON 4116 9520 4116 9512 4080 9526 4064 9562
      4066 9563                       

$$

MILLER
5 follow-up statements
767 
WGUS43 KOAX 052113
FLWOAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
413 PM CDT SAT JUL 5 2014

...THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A FLOOD WARNING 
FOR THE FOLLOWING RIVER IN IOWA... 

  WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-060913-
/O.NEW.KOAX.FL.W.0037.140706T0300Z-140707T0600Z/
/RDPI4.1.ER.140706T0300Z.140706T0600Z.140706T1200Z.NO/
413 PM CDT SAT JUL 5 2014

THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* FLOOD WARNING FOR 
  THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* FROM THIS EVENING TO LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  4:00 PM SATURDAY THE STAGE WAS 18.2 FEET...OR 0.8 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 19.4 FEET BY AFTER MIDNIGHT TOMORROW.THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.

&&

LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
      4065 9565                       

$$
107 
WGUS83 KOAX 052208
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
508 PM CDT SAT JUL 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-061308-
/O.EXT.KOAX.FL.W.0037.140705T2207Z-140707T0800Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1400Z.NO/
508 PM CDT SAT JUL 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* UNTIL LATE SUNDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  5:00 PM SATURDAY THE STAGE WAS 19.1 FEET...OR 0.1 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 20.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.

&&

LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
      4065 9565                       

$$
001 
WGUS83 KOAX 060027
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
727 PM CDT SAT JUL 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-061527-
/O.EXT.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1522Z.NO/
727 PM CDT SAT JUL 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT  7:00 PM SATURDAY THE STAGE WAS 20.3 FEET...OR 1.3 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.

&&

LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
      4065 9565                       

$$
862 
WGUS83 KOAX 060302
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
1002 PM CDT SAT JUL 5 2014

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...
 
  NISHNABOTNA RIVER NEAR HAMBURG AFFECTING FREMONT COUNTY.
 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER...

  WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-061802-
/O.CON.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0600Z.140706T1522Z.NO/
1002 PM CDT SAT JUL 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT  9:00 PM SATURDAY THE STAGE WAS 20.8 FEET...OR 1.8 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.0 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE LATE
  TOMORROW MORNING.
* IMPACT...AT 19.0 FEET...RURAL AGRICULTURAL LANDS BEGIN TO FLOOD.

&&

LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
      4065 9565                       

$$

IAC071-061802-
/O.EXT.KOAX.FL.W.0039.140706T0301Z-140707T1400Z/
/HMBI4.1.ER.140706T0233Z.140706T1200Z.140706T2000Z.NO/
1002 PM CDT SAT JUL 5 2014

THE FLOOD WARNING CONTINUES FOR
  THE NISHNABOTNA RIVER NEAR HAMBURG.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:45 PM SATURDAY THE STAGE WAS 25.0 FEET...OR 0.0 FEET ABOVE 
  FLOOD STAGE.
* FLOOD STAGE IS 25.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 26.0 FEET BY 
  TOMORROW MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.
* IMPACT...AT 25.0 FEET...MORE EXTENSIVE LOWLAND FLOODING BEGINS AS 
  THE PARKING LOT NEAR THE GAUGE BEGINS TO EXPERIENCE FLOODING. IN 
  ADDITION, SOME LOCAL FARM LEVEES MAY BE OVERTOPPED WITH FLOOD 
  WATERS.

&&

LAT...LON 4067 9564 4067 9556 4055 9563 4046 9569
      4048 9571                       

$$
289 
WGUS83 KOAX 061007
FLSOAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
507 AM CDT SUN JUL 6 2014

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER...
 
  WEST NISHNABOTNA RIVER AT RANDOLPH AFFECTING FREMONT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH AREAS WHERE WATER COVERS THE ROAD.  THE 
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR VEHICLE TO PASS SAFELY. 
TURN AROUND...DON'T DROWN!

ADDITIONAL INFORMATION IS AVAILABLE AT:
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=OAX

&&

IAC071-061037-
/O.CAN.KOAX.FL.W.0037.000000T0000Z-140707T0922Z/
/RDPI4.1.ER.140705T2154Z.140706T0400Z.140706T0854Z.NO/
507 AM CDT SUN JUL 6 2014

THE FLOOD WARNING IS CANCELLED FOR
  THE WEST NISHNABOTNA RIVER AT RANDOLPH.
* AT  5:00 AM SUNDAY THE STAGE WAS 18.1 FEET...OR 0.9 FEET BELOW 
  FLOOD STAGE.
* FLOOD STAGE IS 19.0 FEET. 
* FELL BELOW FLOOD STAGE AT  3:54 AM SUNDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.6 FEET BY TOMORROW
  MORNING.


&&

LAT...LON 4114 9556 4114 9539 4075 9554 4065 9560
      4065 9565                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this river flood warning went out at Jul 5, 6:49 AM CDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jul 5, 6:49 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
649 AM CDT SAT JUL 5 2014

.SHORT TERM...(TODAY THROUGH MONDAY)
ISSUED AT 405 AM CDT SAT JUL 5 2014

ON-GOING THUNDERSTORM ACTIVITY DEVELOPED ABOUT AS EXPECTED AS THE
LOW LEVEL JET INCREASED TO AROUND 50 KNOTS COINCIDENT WITH AN
UPPER LEVEL SHORTWAVE MOVING OVERHEAD. WILL KEEP A MENTION OF THIS
RAIN IN THE FORECAST THROUGH MUCH OF THE MORNING IN EASTERN
COUNTIES. THE 06Z RUN OF THE RAP AND THE NAM ACTUALLY KEEP
CONVECTION INTO THE AFTERNOON OVER THE EASTERN HALF OF THE
FORECAST AREA. THIS SEEMS A BIT OVERDONE GIVEN THAT THE LIFT BEING
GENERATED BY THE SHORTWAVE SHOULD BE EAST OF THE AREA THIS
AFTERNOON.

FOCUS THEN TURNS TO THE NEXT FRONTAL SYSTEM THAT SHOULD MOVE OUT
OF SOUTH DAKOTA AND INTO THE NORTHWEST COUNTIES AROUND 15Z
SUNDAY... WHICH IS SLIGHTLY FASTER THAN PREVIOUS MODELS WERE
INDICATING. THE NAM PUSHES IT INTO KANSAS BY 00Z BUT THE
GFS/ECMWF/GEM ARE CLOSER TO 06Z. REGARDLESS OF EXACT TIMING...THIS
FRONT WILL BE MOVING THROUGH VERY UNSTABLE AIR...WITH MARGINAL
DEEP LAYER SHEAR. FACTORS AGAINST STORM DEVELOPMENT WILL BE A CAP
AS WELL AS A LACK OF BROAD SCALE FORCING FOR ASCENT. HOWEVER WITH
LOW LEVEL LIFT PROVIDED BY THE FRONT/CONVERGENCE... A FEW STORMS
COULD REACH THE LFC AND BECOME QUITE STRONG GIVEN THE INSTABILITY.
HAVE ATTEMPTED TO MOVE POPS FROM NORTH TO SOUTH AS THE FRONT
PROGRESSES.

THIS FRONTAL SYSTEM WILL PROVIDE A FOCUS FOR ADDITIONAL
CONVECTION THROUGH TUESDAY...WITH POPS PLACED IN AREAS LIKELY
AFFECTED BY THE FRONT. IN ADDITION...WEAK SHORTWAVE ENERGY WILL BE
MOVING THROUGH THE NORTHWEST FLOW.

THE TEMPERATURE/HEAT INDEX FORECAST FOR SUNDAY IS COMPLICATED BY
THE FRONT AS WELL AS POTENTIAL CONVECTION. ASSUMING ANY CONVECTION
THAT WOULD DEVELOP WILL HOLD OFF UNTIL MID-LATE AFTERNOON...AND
LOOSE DEWPOINT GRADIENT BEHIND FRONT...MOST AREAS SHOULD STILL BE
ABLE TO WARM INTO THE LOWER-MID 90S WITH LOW 70S DEWPOINTS. HEAT
INDEX VALUES MAY APPROACH 105 ESPECIALLY SOUTH.

.LONG TERM...(MONDAY NIGHT THROUGH FRIDAY)
ISSUED AT 405 AM CDT SAT JUL 5 2014

AS MENTIONED ABOVE...THE FRONTAL SYSTEM THAT MOVES IN SUNDAY WILL
CONTINUE TO BE IN THE REGION THROUGH TUESDAY AND WILL CONTINUE TO
PROVIDE CHANCES FOR THUNDERSTORM DEVELOPMENT.  BY WEDNESDAY THE
UPPER RIDGE AXIS BEGINS TO MOVES BACK EAST... AND A SURFACE HIGH
SETTLES OVER THE FORECAST AREA WITH DRY CONDITIONS. THURSDAY AND
FRIDAY SEE RETURN FLOW ON SOUTH WINDS AND INCREASING
MOISTURE...BUT VERY LOW CONFIDENCE PINNING DOWN POPS AND TIMING.

&&

.AVIATION...(12Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 649 AM CDT SAT JUL 5 2014

LATEST RADAR SHOWS ONGOING SHOWERS AND THUNDERSTORMS WILL STEADILY
MOVE OUT OF THE REGION THIS MORNING AND SHOULD CLEAR ALL TAF SITES
BY 15Z. THIS CONVECTION IS ONLY A CONCERN AT KLNK AND KOMA. EXPECT
THUNDERSTORMS TO BE INTERMITTENT FOR THE REST OF MORNING. CEILINGS
SHOULD LIFT ONCE THE MAIN CLOUD SHIELD ASSOCIATED WITH THIS RAIN
SHIFTS EAST. GENERALLY GOOD WEATHER THEREAFTER...ESPECIALLY BY MID
AFTERNOON...AS SOUTHEASTERLY WINDS REMAIN. SOME GUIDANCE SHOWS AN
ENHANCED FOG POTENTIAL FOR TOMORROW MORNING. PROBABLY THE BEST
CHANCE OF THIS WOULD BE AT KOMA WHERE APPRECIABLE RAIN WAS RECEIVED
EARLY THIS MORNING.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
IA...NONE.
&&

SHORT TERM...NIETFELD
LONG TERM...NIETFELD
AVIATION...PEARSON
Hazardous weather outlook, Jul 5, 4:26 AM CDT, 4 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
426 AM CDT SAT JUL 5 2014

IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034-
042>045-050>053-065>068-078-088>093-052330-
MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-
PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-
SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE-
JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
426 AM CDT SAT JUL 5 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST
NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL BE MOVING THROUGH THE AREA EARLY THIS
MORNING...WITH A FEW STORMS REACHING SEVERE LIMITS WITH ONE INCH
HAIL MAINLY IN IOWA. THESE STORMS SHOULD DISSIPATE BY MID MORNING
ALTHOUGH A FEW WEAK STORMS COULD LINGER THROUGH NOON MAINLY ALONG
AND EAST OF THE MISSOURI RIVER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

HOT AND HUMID CONDITIONS DEVELOP SUNDAY WITH DAYTIME HIGHS
CLIMBING INTO THE LOWER TO MID 90S. AFTERNOON HEAT INDEX VALUES
COULD REACH 98 TO 105.

ISOLATED STRONG THUNDERSTORMS COULD DEVELOP IN NORTHEAST NEBRASKA
EARLY AFTERNOON SUNDAY...THEN ACROSS THE REMAINDER OF EASTERN
NEBRASKA AND SOUTHWEST IOWA THROUGHOUT SUNDAY AFTERNOON AND
EVENING.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND
NIGHT...AND SOME OF THESE COULD BE SEVERE. THERE IS A SLIGHT
CHANCE FOR THUNDERSTORMS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY OR TONIGHT.

NIETFELD

In the hours before

Local storm report, Jul 5, 7:27 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
727 AM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       RED OAK                 41.01N 95.22W
07/05/2014  M2.89 INCH       MONTGOMERY         IA   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Jul 5, 7:34 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
734 AM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       4 S HARLAN              41.59N 95.33W
07/05/2014  M2.38 INCH       SHELBY             IA   AWOS

0700 AM     HEAVY RAIN       LOGAN                   41.64N 95.79W
07/05/2014  M2.99 INCH       HARRISON           IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 NW LITTLE SIOUX       41.83N 96.05W
07/05/2014  M2.01 INCH       HARRISON           IA   CO-OP OBSERVER

0700 AM     HEAVY RAIN       10 NE ONAWA             42.13N 95.95W
07/05/2014  M2.61 INCH       MONONA             IA   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Jul 5, 7:55 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
755 AM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       4 ESE CASTANA           42.05N 95.84W
07/05/2014  M2.23 INCH       MONONA             IA   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Jul 5, 8:13 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
813 AM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       2 W OAKLAND             41.31N 95.44W
07/05/2014  M2.00 INCH       POTTAWATTAMIE      IA   PUBLIC

&&

LANDSVORK
Local storm report, Jul 5, 8:31 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
831 AM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       SHENANDOAH              40.76N 95.37W
07/05/2014  M3.12 INCH       PAGE               IA   CO-OP OBSERVER

&&

LANDSVORK
Local storm report, Jul 5, 9:20 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
920 AM CDT SAT JUL 05 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       4 E HARTINGTON          42.62N 97.19W
07/05/2014  M2.50 INCH       CEDAR              NE   PUBLIC

&&

LANDSVORK

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 2:49 AM CDTSevere Thunderstorm WarningOAXMonona56 min
Jul 5, 3:05 AM CDTSpecial Weather StatementOAXMonona25 min
Jul 5, 3:11 AM CDTSpecial Weather StatementOAXHarrison49 min
Jul 5, 3:23 AM CDTSevere Thunderstorm WarningOAXHarrison, Monona, Pottawattamie52 min
Jul 5, 3:59 AM CDTAreal Flood AdvisoryOAXMonona5 hr
Jul 5, 4:15 AM CDTSevere Thunderstorm WarningOAXHarrison, Shelby45 min
Jul 5, 4:34 AM CDTSevere Thunderstorm WarningOAXPottawattamie, Shelby21 min
Jul 5, 4:59 AM CDTAreal Flood AdvisoryOAXMonona5 hr
Jul 5, 5:35 AM CDTSpecial Weather StatementOAXMontgomery, Page40 min
Jul 5, 6:16 AM CDTAreal Flood AdvisoryOAXFremont, Page3 hr
Jul 5, 6:32 AM CDTAreal Flood AdvisoryOAXPottawattamie3 hr
Jul 5, 6:39 AM CDTAreal Flood AdvisoryOAXMontgomery3 hr
Jul 5, 7:14 AM CDTAreal Flood AdvisoryOAXMills, Montgomery5 hr
Jul 5, 9:23 AM CDTRiver Flood WarningOAXMontgomery22 hr
Jul 5, 12:05 PM CDTAreal Flood AdvisoryOAXMills, Montgomery5 hr
Jul 5, 3:50 PM CDTAreal Flood WarningOAXFremont, Mills, Montgomery, Pottawattamie6 hr
Jul 5, 4:58 PM CDTAreal Flood WarningOAXFremont9 hr

Nearby

River Flood Warnings in Iowa, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.